Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 1, Pages 25-34

Application of Lakshmikantham's monotone-iterative technique to the solution of the initial value problem for impulsive integro-differential equations

D. D. Bainov and S. G. Hristova

Plovdiv University, Department of Mathematics, Plovdiv, Bulgaria

Received 1 September 1992; Revised 1 February 1993

Copyright © 1993 D. D. Bainov and S. G. Hristova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the present paper, a technique of V. Lakshmikantham is applied to approximate finding of extremal quasisolutions of an initial value problem for a system of impulsive integro-differential equations of Volterra type.